Sorry to just jump into this convo but I was just after some advice on ttc after having the depo injection.. My story is I had a miscarriage in November my doctor convinced me to go on the depo so I didn't get pregnant again too soon anyway the doctor failed to tell me about the horrible side effects & how hard it can make it to conceive after it, so my partner and I are trying again my needle ran out at the end of February and about a week after it ran out I had 2 days of heavy bleeding then about 4 - 5 days of light brown spotting.. I know I really want to have a baby so I don't know if the symptoms I am having now are all in my mind because I want it too be so ill tell you how I am feeling
When it gets too about 4pm I am so tired
Feel sick at dinner time like I want too vomit
Some minor pains in the top part of my belly
Some discharge ((a white / clear colour))
So my question is: is it possible for me to be pregnant I am not sure if the bleeding I had was a period if I even ovulated.. I am very confused I will take a test but it might be a bit early atm if anyone could please give me any info that would be great thank you!!